On Embeddings of Proper Smooth G-Manifolds.
Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 208-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
equivariant embedding, proper smooth actions, linear Lie groups, - manifold, linear -space
@article{MS2_1994__74_1_167291,
author = {Marja Kankaanrinta},
title = {On {Embeddings} of {Proper} {Smooth} {G-Manifolds.}},
journal = {Mathematica Scandinavica},
pages = {208--214},
year = {1994},
volume = {74},
number = {1},
zbl = {0827.53050},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167291/}
}
Marja Kankaanrinta. On Embeddings of Proper Smooth G-Manifolds.. Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 208-214. http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167291/